# SDR DALA2016020400844

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 750-1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN FWD UPPER CORNER IN BS 750, 788 AND 1079 RT SIDE AT CABIN PASSENGER  RING PANS BS 750 AND 788 WERE REPAIRED IAW SRM 53-05, FIG 122 AND ON RING PAN BS 1079.
